ANSWERS: 9
  • Carisoprodol is a muscle relaxer... It takes a lot to overdose because it gets metabolized slowly it's effects are subtle. You'll become addicted before even getting close to overdose.
  • "Soma" is the Brand-name of the medication, the generic name is "Carisoprodol." Most all drugs have a Brand-name and a generic name. From RxList http://www.rxlist.com/drugs/drug-8625-Carisoprodol+Oral.aspx?drugid=8625&drugname=Carisoprodol+Oral "This medication is used to treat pain and discomfort from muscle injuries such as strains, sprains, and spasms. It is usually used along with rest, physical therapy, and other treatments (e.g., anti-inflammatory medication). Carisoprodol is called a centrally acting muscle relaxant. It works on the nerves to relieve muscle pain. It may also relieve pain by calming your nervous system. Dizziness, drowsiness, headache, unusually fast heartbeat, low blood pressure, or face flushing may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Remember that your doctor has prescribed this medication because the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects." As to the second part of your question, it would depend on the person and their tolerance to the medication. Soma would not be a good way to try to end your life. If you are feeling suicidal, please re-think that. Suicide is a permanent solution to a temporary problem. If you are feeling suicidal please talk to someone, and if you are, please read this first. http://www.metanoia.org/suicide/
  • Taking soma for fun isnt a good idea, here's some information on overdoses. Overdosage of soma produces CNS depression, and in severe cases coma. Shock, respiratory depression, seizures and death have also been reported rarely. The following signs and symptoms may be associated with carisoprodol overdosage: horizontal and vertical nystagmus, blurred vision, mydriasis, mild tachycardia and hypotension, respiratory depression, euphoria, CNS stimulation, muscular incoordination, and/or rigidity, confusion, headache, hallucinations, and dystonic reactions. The effects of an overdosage of carisoprodol and alcohol or other CNS depressants or psychotropic agents can be additive even when one of the drugs has been taken in the usual recommended dosage. Fatal accidental and non-accidental overdoses have been reported alone or in combination with alcohol or psychotropic drugs. If they experience any of the side effects, they need medical attenteion immediatly. They need to stop taking soma recreationally. It could kill them, here is more information on soma overdoses. http://www.rxlist.com/cgi/generic/carisop_od.htm
  • Agree with the other answers. It's also been called "solid alcohol".
  • i think it should be taken as directed,usless you ask your doctor or pharmacist first. soma is mainly prescribed for a lot of back problems and spasms.
  • I know someone personally who lost a son who died from Soma mixed with alcohol! Don't do it! It can be very powerful and unpredictable.
  • Id say 4 would be the limit for someone who has no tolerance, but I could be wrong. It varies depending on your height, weight, metabolsim, etc. It can be a very dangerous medication when it is not taken as directed by your doctor. Please follow your doctors and pharmacists directions and advice!
  • I have taken more than 20 soma in a day. They dont faze me. Rarely make me even tired. I'll never give them up though.
  • Would everyone stop preaching and answer the original question: How many Soma's to overdose (roughly)? This is a valid question. Stop preaching about doing it for "fun" when nothing in the question alludes to fun. That is a pathetic know-nothing answer. Please, produce some scientific fact or shut up with the "feelings".

Copyright 2018, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy